# SDR IPXA2023050293071

- Difficulty date: May 1, 2023
- Submitted: May 2, 2023
- Operation: Air carrier
- Aircraft: N402UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23724
- Aircraft time: 37,046 hours, 25,545 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Panel
- Part number: 141N5419016
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O, O, O
- Precautionary procedure: O, O, O, O

## Discrepancy

INSPECTION TYPE:NA*MAJOR REPAIR* MCD POS 1 FLOOR PANEL FASTENER HOLE NOT LOCATED ON ORIGINAL PANEL.LOCATED MISSING FASTENER HOLE PER DWG 141N5410, DRILLED AND INSTALLED INSERT PER EO B757-5320-9692-K APPX B STEPS 4 AND 5.
